Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tranexamic acid depo provera bleeding

Premium Questions

doctor1 MD

i had a depo shot on 2nd august 2017........and have been bleeding/ flooding heavily since.... norethisterone 5mg did not work. to stop the bleeding... tranexamic acid didnt work... i have been on a combined ...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks. ...

doctor1 MD

Got the depo shot while i was pregnant. I had an abortion . I've been sexually active. Is the shot still effective? Or is there a way i can be pregnant? My next shot is not due till next month. ...

doctor1 MD

If i was pregnant when i got the depo shot, after abortion , is it still efective in my body? ...

doctor1 MD

Break through bleeding on depo, taking over a year. Any over the counter meds or natural remedies that can help? ...

Public Forum Discussions

doctor1 MD

Hi, I ve been on the depo provera shot for over a year now and within that time I ve almost ... heard Tranexamic acid may help? I don t want to use the pill and am semi-open to an IUD, the pain ...

doctor1 MD

I am in menopause and was on depo prior to that for 17 years. I am now bleeding. I thought perhaps ... be alarmed. I don t have a fever but the bleeding does not seem to be menstrual. so I am concerned. ...

doctor1 MD

NOT SEEING IT FOR MANY MANY YEARS. I AM CURRENTLY ON OVRAL 28 TOGETHER WITH THE INJECTION TO STOP BLEEDING ... YOU SEE YOUR PERIOD. IS IT ADVISABLE TO SKIP THE RED TABLETS EVERY MONTH NOT TO HAVE BLEEDING? ...

doctor1 MD

I missed my Depo Vera shot in the beginning of April but the week before it was due I had bled, then afterwards I would spot one day then bleed , and now for the past 2 weeks I want to say I ve been having ...

doctor1 MD

I had trouble with irregular bleeding after coming of the depo shot which I was on for 9 months. I took Norethisterone for a month to stop bleeding, am now taking them for 2 weeks on/2 weeks off. Im due ...

doctor1 MD

My daughter has been on Depo shots for 4 years. she has only had occasional light spotting during ... on her ovaries, could this be the cause of the bleeding? She also has a history of endometriosis ...

doctor1 MD

Hi am a 21 year old female am married n i have 1 child. am on depo provera i got 2 shots after the second shot after i had unprotected sex after 18 days taking i notice light blood and i ve been bleeding ...

doctor1 MD

the phone that I could still bleed on and off until the depo is completely out of my system. However, now ...Hi, I am 24 and around 200 pounds. I have a 9 month old through c-section, I just stopped bleeding ...

doctor1 MD

Hi, I had the Depo Provera injection 3 months ago as contraception. As a side affect I immediately began bleeding heavily and have not stopped for longer than 1 day since. My GP has exhausted all hormone ...

doctor1 MD

I got the depo shot on 24th of December i wasent on my period when i got it my period ussally starts close to end of month or first week of the month it ussaly lasts 4 or 5 days but i been on depo ...

Mobile Questions and Answers

doctor1 MD

THat is no reason to have depo provera.

doctor1 MD

Please get back to your treating doctor at the earliest. You may need to take Mefenamic acid along with tranexamic acid combination.

doctor1 MD

Hi, It is called breakthrough bleeding ( a side effect of depo provera). Reply with thanks. Regards